Suivre
Benson Farb
Benson Farb
Adresse e-mail validée de math.uchicago.edu - Page d'accueil
Titre
Citée par
Citée par
Année
A primer on mapping class groups (pms-49)
B Farb, D Margalit
Princeton university press, 2011
24972011
Relatively hyperbolic groups
B Farb
Geometric and functional analysis 8 (5), 810-840, 1998
4911998
FI-modules and stability for representations of symmetric groups
T Church, JS Ellenberg, B Farb
424*2015
Noncommutative algebra
B Farb, RK Dennis
Springer Science & Business Media, 2012
3722012
Representation theory and homological stability
T Church, B Farb
Advances in Mathematics 245, 250-314, 2013
2522013
FI-modules over Noetherian rings
T Church, JS Ellenberg, B Farb, R Nagpal
Geometry & Topology 18 (5), 2951-2984, 2014
1812014
A rigidity theorem for the solvable Baumslag-Solitar groups
B Farb, L Mosher
Inventiones Mathematicae 2, 419-451, 1998
1701998
Convex cocompact subgroups of mapping class groups
B Farb, L Mosher
Geometry & Topology 6 (1), 91-152, 2002
1502002
Superrigidity and mapping class groups
B Farb, H Masur
Topology 37 (6), 1169-1176, 1998
1241998
Rank-1 phenomena for mapping class groups
B Farb, A Lubotzky, Y Minsky
1212001
Quasi-flats and rigidity in higher rank symmetric spaces
A Eskin, B Farb
Journal of the American Mathematical Society 10 (3), 653-692, 1997
1201997
Some problems on mapping class groups and moduli space
B Farb
arXiv preprint math/0606432, 2006
1182006
Curvature and rank of Teichmüller space
J Brock, B Farb
American journal of mathematics 128 (1), 1-22, 2006
1022006
Quasi-isometric rigidity for the solvable Baumslag-Solitar groups, II
B Farb, L Mosher
Inventiones Mathematicae 137, 613-649, 1999
941999
On the asymptotic geometry of abelian-by-cyclic groups
B Farb, L Mosher
arXiv preprint math/0005181, 2000
932000
Groups of homeomorphisms of one-manifolds III: Nilpotent subgroups
B Farb, J Franks
Ergodic Theory and Dynamical Systems 23 (5), 1467-1484, 2003
912003
Representation stability in cohomology and asymptotics for families of varieties over finite fields
T Church, J Ellenberg, B Farb
Contemporary Mathematics 620, 1-54, 2014
892014
The large-scale geometry of Hilbert modular groups
B Farb, R Schwartz
Journal of Differential Geometry 44 (3), 435-478, 1996
891996
The quasi-isometry classification of lattices in semisimple Lie groups
B Farb
Mathematical research letters 4 (5), 705-717, 1997
821997
Real-analytic actions of lattices
B Farb, P Shalen
Inventiones mathematicae 135 (2), 273-296, 1999
691999
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20